# SDR UALA2010020900504

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 58,606 hours, 21,587 cycles
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASYM EICAS, RTFL.  REPLACED LT INBD SLAT LOSS SENSING SWITCH S10589. CYCLED SLATS SEVERAL TIMES WITH NO ASYM MSGS.
